# SDR UPS04642147

- Difficulty date: April 16, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: ETOP,  RT ENGINE FLAMED OUT WHEN POWER WAS REDUCED FOR LANDING. OBVIOUSLY NO RE-START ATTEMPTED. NO ENG PARAMETER EXCEEDENCE OBSERVED. REPLACED RIGHT ENG PER TC 6002 & TC 6001 OP'S CHECK SATISFIED.
